Higher Order Fractional Leibniz Rule

    Research output: Contribution to journalArticle

    4 Citations (Scopus)

    Abstract

    The fractional Leibniz rule is generalized by the Coifman–Meyer estimate. It is shown that the arbitrary redistribution of fractional derivatives for higher order with the corresponding correction terms.

    Original languageEnglish
    Pages (from-to)1-16
    Number of pages16
    JournalJournal of Fourier Analysis and Applications
    DOIs
    Publication statusAccepted/In press - 2017 Apr 3

      Fingerprint

    Keywords

    • Fractional derivative
    • Kato-Ponce inequality
    • Leibniz rule

    ASJC Scopus subject areas

    • Analysis
    • Mathematics(all)
    • Applied Mathematics

    Cite this